# SDR DALA13013306303

- Difficulty date: March 24, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 99,509 hours, 12,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE UPPER DECK AT SEATS ROWS 73/74/75 AB.  REPLACED BATTERY PACK IAW AMM 33-52.  OPS CHECKED GOOD.
